# SDR FDEA201710213164

- Difficulty date: October 21, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929405
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT, APPROX STA 635  X= -8.50, SEAT TRACK GOUGED. REPAIRED SEAT TRACK PER SRM 53-70-00 FIG 1, SHT 1, VOL 1.
